Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Noetherian subrings of power series rings
HTML articles powered by AMS MathViewer

by Da Qing Wan PDF
Proc. Amer. Math. Soc. 123 (1995), 1681-1686 Request permission

Abstract:

Let R be a commutative noetherian ring with unit. It is shown that certain subrings contained between the polynomial ring $R[X]$ and the power series ring $R[X][[Y]]$ are also noetherian. These subrings naturally arise from studying p-adic analytic variation of zeta functions over finite fields.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E05, 13J05
  • Retrieve articles in all journals with MSC: 13E05, 13J05
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1681-1686
  • MSC: Primary 13E05; Secondary 13J05
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1260186-4
  • MathSciNet review: 1260186